zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Strong convergence theorem for a family of Lipschitz pseudocontractive mappings in a Hilbert space. (English) Zbl 1145.47305
Summary: A extension of Nakajo and Takahashi’s modification of Mann’s iterative process to the Ishikawa iterative process is given. The strong convergence of a modified Ishikawa iterative scheme to a common fixed point of a finite family of Lipschitz pseudocontractive self-mappings on a closed convex subset of a Hilbert space is proved. Our theorem extends several known results.
MSC:
47H09Mappings defined by “shrinking” properties
47H10Fixed point theorems for nonlinear operators on topological linear spaces
47J25Iterative procedures (nonlinear operator equations)
65J15Equations with nonlinear operators (numerical methods)
References:
[1]Browder, F. M.; Petryshyn, W. V.: Construction of fixed points on nonlinear mappings in Hilbert spaces, J. math. Anal. appl. 20, 197-228 (1967) · Zbl 0153.45701 · doi:10.1016/0022-247X(67)90085-6
[2]Deimling, K.: Zeros of accretive operators, Manuscripta math. 13, 365-374 (1974) · Zbl 0288.47047 · doi:10.1007/BF01171148
[3]Mann, W. R.: Mean value methods in iteration, Proc. amer. Math. soc. 4, 506-510 (1953) · Zbl 0050.11603 · doi:10.2307/2032162
[4]Chidume, C. E.; Mutangadura, S. A.: An example on the Mann iteration method for Lipschitz pseudocontractions, Proc. amer. Math. soc. 129, No. 8, 2359-2363 (2001) · Zbl 0972.47062 · doi:10.1090/S0002-9939-01-06009-9
[5]Ishikawa, S.: Fixed point by a new iteration, Proc. amer. Math. soc. 44, 147-150 (1974) · Zbl 0286.47036 · doi:10.2307/2039245
[6]Acedo, G. L.; Xu, H. K.: Iterative methods for strict pseudo-contractions in Hilbert spaces, Nonlinear anal. 67, No. 7, 2258-2271 (2007) · Zbl 1133.47050 · doi:10.1016/j.na.2006.08.036
[7]Martinez-Yanes, C.; Xu, H. K.: Strong convergence of the CQ method for fixed point processes, Nonlinear anal. 64, 2400-2411 (2006) · Zbl 1105.47060 · doi:10.1016/j.na.2005.08.018
[8]Nakajo, K.; Takahashi, W.: Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups, J. math. Anal. appl. 279, 372-379 (2003) · Zbl 1035.47048 · doi:10.1016/S0022-247X(02)00458-4
[9]Marino, G.; Xu, H. K.: Weak and strong convergence theorems for strict pseudo-contractions in Hilbert spaces, J. math. Anal. appl. 329, 336-346 (2007) · Zbl 1116.47053 · doi:10.1016/j.jmaa.2006.06.055